# SDR WGFY2010FA0751006

- Difficulty date: July 22, 2010
- Submitted: July 22, 2010
- Operation: General aviation
- Aircraft: N751SA
- Make and model: Boeing 747228F
- Aircraft serial: 22678
- Aircraft time: 107,386 hours, 20,784 cycles
- Engine: Ge CF650*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 65B1508534
- Condition: Corroded
- Location: Ww Bulkhead
- Part time: 107,386 hours, 20,784 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WHEEL WELL BULKHEAD STIFFENERS CORROSION AT BS 1480, WL 166.
